(click on the titles to view/hide abstracts)

25. Deformation of rigid conjugate self-dual Galois representations, (with Yifeng Liu, Yichao Tian, Wei Zhang, and Xinwen Zhu), arXiv:2108.06998.
24. On the Beilinson-Bloch-Kato conjecture for Rankin-Selberg motives, (with Yifeng Liu, Yichao Tian, Wei Zhang, and Xinwen Zhu), arXiv:1912.11942, online at Inventiones.
23*. Cycles on Shimura varieties via geometric Satake, Example, (with Xinwen Zhu), pdf
23. Cycles on Shimura varieties via geometric Satake, (with Xinwen Zhu), arXiv:1707.05700
22. On the parity conjecture in finite-slope families, (with Jonathan Pottharst), arXiv:1410.5050.
21. Tate cycles on quaternionic Shimura varieties over finite fields, (with Yichao Tian), Duke Mathematical Journal, 168 (2019), 1551--1639. arXiv:1410.2321.
20. On vector-valued twisted conjugate invariant functions on a group, (with Xinwen Zhu), in Representation of Reductive Groups, Proceedings of Symposia in Pure Mathematics 101, 361--425. arXiv:1802.05299.
19. Unramfiedness of Galois representations arising from Hilbert modular surfaces, (with Matthew Emerton and Davide Reduzzi), Forum of Mathematics Sigma, 5 (2017), E29. arXiv:1410.6203 Journal, erratum.
18. Tate cycles on some unitary Shimura varieties mod p, (with David Helm and Yichao Tian), Algebraic Number Theory 11 (2017), 2213--2288. arXiv:1410.2343 Journal.
17. Slopes for higher rank Artin-Schreier-Witt Towers, (with Rufei Ren, Daqing Wan, and Myungjun Yu), Trans. Amer. Math. Soc. 370 (2018), 6411-6432. Journal arXiv:1605.02254.
16. The eigencurve over the boundary of weight space, (with Ruochuan Liu and Daqing Wan), Duke Mathematical Journal 166 (2017), 1739-1787. arXiv:1412.2584, Journal.
15. Slopes of eigencurves over boundary disks, (with Daqing Wan and Jun Zhang), Mathematische Annalen 369 (2017), 487-537. arXiv:1407.0279, Journal.
14. Partial Hasse invariants on splitting models of Hilbert modular varieties, (with Davide Reduzzi), Annales Scientifiques de l'ENS 50 (2017), 579-607. arXiv:1405.6349 Journal, erratum.
13. Galois representations and torsion in the coherent cohomology of Hilbert modular varieties, (with Matthew Emerton and Davide Reduzzi) Journal für die reine und angewandte Mathematik 726 (2017), 93-127, arXiv:1307.8003, Journal.
12. On Goren-Oort stratification for quaternionic Shimura varieties, (with Yichao Tian), Compositio Mathematica 152 (2016), 2134--2220. arXiv:1308.0790 Journal.
11. p-adic cohomology and classicality of overconvergent Hilbert modular forms, (with Yichao Tian), in Astérisque 382 (2016), 73-162. arXiv:1308.0779.
10. Newton slopes for Artin-Schreier-Witt towers, (with Christopher Davis and Daqing Wan), Mathematische Annalen 364 (2016), Issue 3, 1451-1468. arXiv:1310.5311, Journal, erratum.
9. Tensor being crystalline implies each factor being crystalline up to twists, (Appendix to "On automorphy of certain Galois representations of GO4-type", by Tong Liu and Jiu-Kang Yu, Jounal of Number Theory (special issue for Prof. Winnie Li) 161 (2016) 49-74, pdf.
8. Cleanliness and log-characteristic cycles of vector bundles with flat connections, Mathematische Annalen 362 (2015), Issue 1-2, 579-627. arXiv:1104.1224, Journal
7. Gauss-Manin connections for p-adic families of nearly overconvergent modular forms, (with Robert Harron) Annales de l'institut Fourier 64 (2014), no.6, 2449-2464. arXiv:1308.1732, Journal.
6. Ramification of higher local fields, approaches and questions, (with Igor Zhukov), Algebra i Analiz, 26 (2014), issue 5, 1-40. reprinted in Proceedings of the 2nd International Conference on Valuation Theory. pdf
5. Cohomology of arithmetic families of (φ, Γ)-modules, (with Kiran S. Kedlaya and Jonathan Pottharst), Journal of American Mathematical Society 27 (2014), 1043-1115. arXiv:1203.5718, Journal, erratum.
4. On refined ramification filtrations in the equal characteristic case, Algebra and Number Theory 6 (2012), no. 8, 1579-1667. arXiv:0911.1802, Journal
3. On ramification filtrations and p-adic differential equations, II: mixed characteristic case, Compositio Mathematica 148 (2012), no.2, 415-463. arXiv:0811.3792, Journal
2. On ramification filtrations and p-adic differential equations, I: equal characterisitc case, Algebra and Number Theory 4 (2010), no.8, 969-1027. arXiv:0801.4962, Journal
1. Differential modules on p-adic polyannuli, (with Kiran S. Kedlaya), Journal de l'Institut de Mathematiques de Jussieu 9 (2010), 155-201. arXiv:0804.1495 Journal, Erratum